# SDR QXEA200400301

- Difficulty date: May 5, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 6,498 hours, 4,933 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 2028
- Condition: Failed
- Location: Zone 200
- Part time: 477 hours, 335 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE SYSTEM FAULT STATUS MESSAGE. REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR.
